Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012, Special Issue (2012), Article ID 797516, 18 pages.
Regularity for Variational Evolution Integrodifferential Inequalities
We deal with the regularity for solutions of nonlinear functional integrodifferential equations governed by the variational inequality in a Hilbert space. Moreover, by using the simplest definition of interpolation spaces and the known regularity result, we also prove that the solution mapping from the set of initial and forcing data to the state space of solutions is continuous, which very often arises in application. Finally, an example is also given to illustrate our main result.
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 797516, 18 pages.
First available in Project Euclid: 5 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kang, Yong Han; Jeong, Jin-Mun. Regularity for Variational Evolution Integrodifferential Inequalities. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 797516, 18 pages. doi:10.1155/2012/797516. https://projecteuclid.org/euclid.aaa/1365174076